# SDR SWAA2022020734726

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NUMEROUS AREAS ON FWD CARGO COMPARTMENT UPPER SURFACE OF AFT BULKHEAD SUPPORT ANGLE STA 500 I / CORROSION ON LWR AFT BULKHEAD SUPPORT AT THE FWD CARGO STA 500I FOUND TO BE OUT LIMITS. REMOVED CORRODED BULKHEAD SUPPORT LOCATED; DRILLED; DEBURRED; AND INSTALLED NEW BULKHEWAD SUPPORT AT STA 500I FWD CARGO. REF; SRM 51-40-02 AND 51-40-05. 57575U 11-30-17 & DWG 143A9481
